Minimality and Sylow-Permutability in Locally Finite Groups

Authors

  • D. J. S. Robinson

Abstract

We give a complete classification of the locally finite groups that are minimal with respect to Sylow-permutability being intransitive.

Published

25.06.2002

Issue

Section

Research articles

How to Cite

Robinson, D. J. S. “Minimality and Sylow-Permutability in Locally Finite Groups”. Ukrains’kyi Matematychnyi Zhurnal, vol. 54, no. 6, June 2002, pp. 856-65, https://umj.imath.kiev.ua/index.php/umj/article/view/4122.